# SDR SWAA2022081727420

- Difficulty date: July 9, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U10
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS294+6 RBL31. MARKED. / [01] REMOVED HI-LOCKS FROM INTERCOSTAL AT FWD CABIN BS 294+6 RBL 31  IAW SRM 51-40-02-0G-0.;[02] VERIFIED APPLICABILITY PER SRM 53-00-04-1A-1 AND BOEING DWG 141A5400 REPAIR PER REPLACEMENT PER SRM 53-00-04-1A-1 LOCATED AND MATCH DRILLED NEW INTERCOSTAL AT FWD CABIN BS294+6 RBL31 WL208 IAW SRM 51-40-05 AND BOEING DWG 141A5400;[03] VERIFIED CORRECTIVE ACTIONS #1 AND 2; AND UPDATING OF MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION 1-3 OK TO INSTALL;[05] INSTALLED INTERCOSTAL AT FWD CABIN BS294+6 RBL31 IAW SRM 51-40-02 AND BOEING DWG 141A5400;[06] VERIFIED;[07] VERIFIED CORRECTIVE ACTION ITEM 5.  ** FLOOR PANEL FASTENER HOLES REQUIRE LOCATION AND DRILLING.;[08] VERIFIED APPLICABILITY PER SRM 53-00-04-1A-1 AND BOEING DWG 141A5400 REPAIR PER REPLACEMENT PER SRM 53-00-04-1A-1 LOCATED AND MATCH DRILLED NEW INTERCOSTAL AT FWD CABIN BS294+6 RBL31 WL208 IAW SRM 51-40-05 AND BOEING DWG 141A5400  UPDATED MEASUREMENTS TABLE.;[09] VERIFIED;[10] LOCATED AND DRILLED FLOOR PANEL HOLES IAW SRM 51-40-05-0G-0;[11] VERIFIED CORRECTIVE ACTION #5; 8 VERIFIED MEASUREMENTS
